# SDR AALA202102159046

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 28,111 hours, 3,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R5 DOOR-MOUNTED ESCAPE SLIDE PACK INFLATION CYLINDER PRESSURE GAGE NEEDLE IS NOT IN THE GO BAND RANGE (GREEN). REPLACED R5 SLIDE WITH SERVICEABLE UNIT IAW AMM 25-66-01, OPS CHECK GOOD.
